# SDR DALA2025071405252

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 18,545 hours, 8,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3094, CORROSION SEAT TRACK -Y1292 FROM FR20 TO FR24 FWD GALLEY AREA (SSI: 531194). CORRECTIVE ACTION: REPLACED SEAT TRACK, -Y1292 BTW FR12 TO FR24, AND FASTENERS. AS PER A321 SRM 51-72-11, A321 SRM 51-42-11, DWG D53135205. (LP 1080887)
